Alert archive / Minnesota / Freeze Warnings in 2022
Freeze Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at Sep 27, 2022, 2:05 PM CDT for 8 counties in Minnesota. It took effect at Sep 28, 2022, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2022, 2:05 PM CDT (19:05 UTC)
- In effect from
- Sep 28, 2022, 2:00 AM CDT
- Expired
- Sep 28, 2022, 8:41 AM CDT
- In force
- 7 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Lake of the Woods County, MN, Otter Tail County, MN, Roseau County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 153 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346 WWUS73 KFGF 271905 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 205 PM CDT Tue Sep 27 2022 MNZ005-006-009-016-017-023-024-028-031-032-281400- /O.NEW.KFGF.FZ.W.0002.220928T0700Z-220928T1400Z/ Roseau-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-South Clearwater-Hubbard-East Becker- East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 205 PM CDT Tue Sep 27 2022 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Roseau, Lake Of The Woods, North Beltrami, North Clearwater, South Beltrami, South Clearwater, Hubbard, East Becker, East Otter Tail and Wadena Counties. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MNZ001>004-007-008-013>015-022-027-029-030-040-NDZ008-016-027-029- 030-039-049-052-053-281400- /O.NEW.KFGF.FR.Y.0007.220928T0700Z-220928T1400Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Pembina-Eastern Walsh-Grand Forks-Steele- Traill-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 205 PM CDT Tue Sep 27 2022 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
282 WWUS73 KFGF 280242 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 942 PM CDT Tue Sep 27 2022 MNZ005-006-009-016-017-023-024-028-031-032-281400- /O.CON.KFGF.FZ.W.0002.220928T0700Z-220928T1400Z/ Roseau-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-South Clearwater-Hubbard-East Becker- East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 942 PM CDT Tue Sep 27 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Roseau, Lake Of The Woods, North Beltrami, North Clearwater, South Beltrami, South Clearwater, Hubbard, East Becker, East Otter Tail and Wadena Counties. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NDZ007-015-026-054-281400- /O.EXA.KFGF.FR.Y.0007.220928T0700Z-220928T1400Z/ Cavalier-Ramsey-Nelson-Western Walsh- Including the cities of Langdon, Devils Lake, Lakota, Mcville, Aneta, Tolna, Edinburg, Adams, and Lankin 942 PM CDT Tue Sep 27 2022 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Cavalier, Ramsey, Nelson and Western Walsh Counties. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MNZ001>004-007-008-013>015-022-027-029-030-040-NDZ008-016-027-029- 030-039-049-052-053-281400- /O.CON.KFGF.FR.Y.0007.220928T0700Z-220928T1400Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Pembina-Eastern Walsh-Grand Forks-Steele- Traill-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 942 PM CDT Tue Sep 27 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
985 WWUS73 KFGF 280902 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 402 AM CDT Wed Sep 28 2022 MNZ005-006-009-016-017-023-024-028-031-032-281400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-220928T1400Z/ Roseau-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-South Clearwater-Hubbard-East Becker- East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 402 AM CDT Wed Sep 28 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Roseau, Lake Of The Woods, North Beltrami, North Clearwater, South Beltrami, South Clearwater, Hubbard, East Becker, East Otter Tail and Wadena Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ001>004-007-008-013>015-022-027-029-030-040-NDZ007-008-015-016- 026-027-029-030-039-049-052>054-281400- /O.CON.KFGF.FR.Y.0007.000000T0000Z-220928T1400Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Cavalier-Pembina-Ramsey-Eastern Walsh- Nelson-Grand Forks-Steele-Traill-Cass-Ransom-Sargent-Richland- Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 402 AM CDT Wed Sep 28 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
066 WWUS73 KFGF 281341 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 841 AM CDT Wed Sep 28 2022 MNZ005-006-009-016-017-023-024-028-031-032-281445- /O.CAN.KFGF.FZ.W.0002.000000T0000Z-220928T1400Z/ Roseau-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-South Clearwater-Hubbard-East Becker- East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 841 AM CDT Wed Sep 28 2022 ...FREEZE WARNING IS CANCELLED... Temperatures have recovered after their early morning lows. $$ MNZ001>004-007-008-013>015-022-027-029-030-040-NDZ007-008-015-016- 026-027-029-030-039-049-052>054-281445- /O.CAN.KFGF.FR.Y.0007.000000T0000Z-220928T1400Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Cavalier-Pembina-Ramsey-Eastern Walsh- Nelson-Grand Forks-Steele-Traill-Cass-Ransom-Sargent-Richland- Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 841 AM CDT Wed Sep 28 2022 ...FROST ADVISORY IS CANCELLED... Temperatures have recovered after their early morning lows. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Sep 27, 1:07 PM CDT, 58 minutes earlier.
Area forecast discussion, Sep 27, 1:07 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 107 PM CDT Tue Sep 27 2022 .UPDATE... Issued at 1254 PM CDT Tue Sep 27 2022 Forecast panning out nicely with sfc high pressure sliding into the area from the north and temperatures climbing into the 50s outside of LOW. Regarding frost/freeze potential tonight, our far eastern counties within north-central MN look to hold best chance of seeing freezing temps closer to center of high pressure which should help lighten winds under 5 mph, as well as hold least likely chance of seeing clouds filtering in from the NW. While locations within the RRV could see temps to freezing mark, there is some chance thick enough clouds could hinder radiational cooling, and location far enough away from sfc high to keep a light wind through the overnight. Still ironing details out for potential frost/freeze headlines tonight. Near critical fire weather conditions appear probable within the Red River Valley where RH values should dip into the 20-30% range, possibly locally lower in the far southern RRV, combined with breezy winds between 15-25 mph. Higher winds are possible west of the Valley, however gradually increasing dew pts should help RH values from dipping below 30%. UPDATE Issued at 940 AM CDT Tue Sep 27 2022 Expired the Frost Advisory as temperatures warm this morning. Expecting a pleasant fall day today with light winds out of the northeast and east, copious amounts of sunshine, and daytime temps ranging from the lower 50s near LOW to lower 60s in eastern ND. Still looking on track for another chilly night with frost and freezing temps probable, but still looking into refining locations for potential frost/freeze headlines tonight. Additionally, we'll be looking into the potential for near critical fire weather conditions in the southern Valley into eastern ND for tomorrow afternoon given dry air mass and increasing winds out of the south. UPDATE Issued at 621 AM CDT Tue Sep 27 2022 Some high clouds have decreased cooling off in the Valley this morning. Places in northern Minnesota and North Dakota have already reached 32 degrees, making it the first freeze of the season. Forecast remains on track. && .SHORT TERM...(Today through Wednesday) Issued at 257 AM CDT Tue Sep 27 2022 Overall, a ridge building in the short term will keep most impactful weather at bay. Frost/Freeze concerns still loom in the not too distant future. Heading into Tuesday, quiet weather will continue with highs in the 50s and low 60s across eastern North Dakota and northwestern Minnesota. Skies will remain mostly clear over the majority of the area, with some clouds possible in the Devils Lake Basin and other western parts of the FA. Tuesday night into Wednesday morning brings in more frost/freeze concerns. Areas of cloud cover provide some hope that not too many areas will get down to freezing, however, areas in the northern part of Minnesota could as clouds will not become more widespread in those areas until later in the morning. Lows in the 30s are expected, with areas in the DVL Basin staying closer to 40 degrees as clouds will move in faster. Make sure to bring in or cover sensitive vegetation! Wednesday will be another quiet day under high pressure. Scattered clouds will remain across the area all day, with highs reaching the 60s, and some spots closer to central North Dakota almost reaching 70 degrees. .LONG TERM...(Wednesday night through Monday) Issued at 257 AM CDT Tue Sep 27 2022 Challenge for the extended forecast is temps and low pcpn chances this weekend with little weather impacts. Overall a dry period with temps above the long term normals as we move into October. NW flow will given way to building ridge with prolonged southerly low level flow in the wake of departing SFC high pressure. As a result warm advection will bring low 70s back to the area for afternoon highs starting Thursday and continuing through the weekend to Sunday. By Monday a cold front will push across the region with highs in the low 60s. With respect to pcpn chances they remain rather low as confidence on the evolution of the upper pattern remains unresolved. Will see a weak cutoff low develop across the northern Rockies and brings the better rain chances to the high plains. NBM guidance suggests a 15 to 25% chance for rain within the Friday night to Sunday night time frame across the FA if any of the weak waves eject northeast out of the meandering upper wave. The upper wave track and timing varies widely when analyzing the 500mb cluster means. As such amounts will be dependent on instability and mesoscale features which are yet to be resolved but NBM probs for more than a tenth of an inch are between 10 and 20% and only 5% for greater than a 0.25." Again not very impactful based on current trajectory but given its harvest time something to continue to monitor in case instability increases or expected track brings the upper forcing closer to the FA. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1254 PM CDT Tue Sep 27 2022 VFR conditions are expected through the TAF period. Light winds under 10kt today out of the northeast and east should become light and variable overnight as surface high pressure passes near the region. Winds increase out of the south after sunrise, becoming gusty over 20 kt by midday for locations within the Red River Valley and eastern North Dakota. There is a chance LLWS nearing 35 kt could develop overnight tonight as a low level jet develops within the Dakotas. Left this potential hazard out of the TAF for now due to marginal magnitude of wind speed. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...CJ SHORT TERM...AK LONG TERM...JK AVIATION...CJ
Hazardous weather outlook, Sep 27, 1:49 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 149 PM CDT Tue Sep 27 2022 MNZ001>004-007-029-030-040-NDZ008-016-027-029-030-039-049-052-053- 281900- West Polk-Norman-Clay-Kittson-West Marshall-Wilkin- West Otter Tail-Grant-Pembina-Eastern Walsh-Grand Forks-Steele- Traill-Cass-Ransom-Sargent-Richland- 149 PM CDT Tue Sep 27 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Frost will develop over portions of the Red River Valley tonight between 2 to 9 AM CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Breezy southerly winds and very dry air will contribute to near critical fire weather conditions within the Red River Valley Wednesady afternoon. Most conducive weather conditions are expected between 1 to 7 PM CDT. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ008-013>015-022-027-281900- East Marshall-Pennington-Red Lake-East Polk-Mahnomen-West Becker- 149 PM CDT Tue Sep 27 2022 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Frost will develop over portions of northwest Minnesota tonight between 2 to 9 AM CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ005-006-009-016-017-023-024-028-031-032-281900- Roseau-Lake Of The Woods-North Beltrami-North Clearwater- South Beltrami-South Clearwater-Hubbard-East Becker- East Otter Tail-Wadena- 149 PM CDT Tue Sep 27 2022 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Temperatures will fall at or below the freezing mark over portions of northwest and west-central Minnesota tonight between 2 to 9 AM CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Sep 27, 1:55 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Grand Forks ND 155 PM CDT Tue Sep 27 2022 MNZ001>004-007-029-030-040-290000- West Polk-Norman-Clay-Kittson-West Marshall-Wilkin- West Otter Tail-Grant- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 155 PM CDT Tue Sep 27 2022 ...NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE RED RIVER VALLEY WEDNESDAY AFTERNOON... Relative humidity values will drop below 30 percent along with southerly winds up to 25 mph across portions of the Red River Valley Wednesday afternoon. Given the dry fuels, near critical fire weather conditions are expected, particularly between 1 to 7 PM CDT. Any fire that does develop has the potential to quickly spread.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 2:05 PM CDT | Frost Advisory | FGF | Becker, Clay, Grant, Kittson, Mahnomen, Marshall and 6 more | 19 hr |
Nearby
Freeze Warnings in Minnesota, 2022Every freeze warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.